Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hyperbolic generators for Fuchsian groups


Author: Robert J. Sibner
Journal: Proc. Amer. Math. Soc. 17 (1966), 963-968
MSC: Primary 30.49; Secondary 10.21
DOI: https://doi.org/10.1090/S0002-9939-1966-0199386-5
MathSciNet review: 0199386
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors and L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. (2) 72 (1960), 385-404. MR 0115006 (22:5813)
  • [2] P. E. Appell and E. Goursat, Théorie des fonctions algébriques et de leurs intégrales, 2nd ed., Gauthier-Villars, Paris, 1929-1930.
  • [3] L. Bers, Uniformization by Beltrami equations, Comm. Pure Appl. Math. 14 (1961), 215-228. MR 0132175 (24:A2022)
  • [4] -, Automorphic forms and Poincaré series for infinitely generated Fuchsian groups, Amer. J. Math. 87 (1965), 196-214. MR 0174737 (30:4937)
  • [5] W. Fenchel and J. Nielsen, Discontinuous groups of non-Euclidean motions, (to appear).
  • [6] R. J. Sibner, Symmetric Fuchsian groups, (to appear). MR 0235114 (38:3426)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.49, 10.21

Retrieve articles in all journals with MSC: 30.49, 10.21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199386-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society